# SDR MALA110009

- Difficulty date: January 18, 2011
- Submitted: January 21, 2011
- Operation: Air carrier
- Aircraft: N936XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15201
- Aircraft time: 5,869 hours, 3,673 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 916 S27
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIVET CHAFED AT ES 916.00, STR 27 UNDER AFT BELLY FAIRING.  R & R DAMAGED RIVET AT ES 916, STR27 UNDER AFT BELLY FAIRING IAW MODSUM NR IS670538200021 AND REO 670-53-00-014.
